After almost 17 very good, almost miraculous months, the realization that the medicine is no longer working for Dylan has hit us head on. He is hypomanic. Eyes bugging. Loud. The giddy, "I can't help it" laugh. It's beyond annoying. Truthfully, I saw what I thought was mania before, but within the last 2 months, it has become very, very clear to us what a manic episode looks like. Unfortunately, it seems to be Dylan is a rapid cycler. Could it get any better? So, the Abilify had to be cut. The Geodon was a disaster. The Depakote caused stomache problems. Now, he waits, alone on Lithium, up to 1050 mg a day, and it's doing nothing but messing with his thyroid (and he is on the Synthroid still). At this point I guess I'm thinking I'd like to wean him off the Lithium once he goes into the Residential Treatment Facility (RTF) and try something else. Maybe his thyroid can stabilize too, and he can get off the Synthroid. I hate the thought of having to think of medications again. I don't know if his metabolism is soaking up the Lithium, if he's going through puberty or what, but he is definately in need of something else. So sad to see my son be so out of control of his own emotions. Thank goodness, he is still compliant, not defiant, and being good. I don't think the defiance stuff will be a problem with him again, at least until the teenager years lol, but he's so out of whack. I've talked to several parents in the last couple of weeks who's kids have tried Lamictal and it made their outbursts much worse. The psychiatrist had mentioned that to me prior, and I didn't believe him, and now I've talked to parents who say yes LOL! EEK! I thought that may be a route, but now, hmm, I dunno. I'll take thoughts, maybe there are medications that are new that I'm not aware of yet. I'll give you the run down of what he's been on: Ritalin Concerta Metadate Tenex Clonodine Tegretol Topomax Seroquel Abilify Risperdal Geodon Lithium Depakote Strattera Adderall Wellbutrin As far as mood stabilizers go, I was seeing improvement with the Depakote, but with him already having past problems with encopresis, I'm not interested in a drug that is going to cause tummy issues. He was becoming very constipated and gassy. Any thoughts are appreciated. Thanks for at least reading the whine lol.